# SDR CA130325024

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,350 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Part number: 1014300329
- Condition: Migrated
- Location: Oxygen Mask
- Part time: 5,583 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) LOUD HISSING FROM CABIN AREA THROUGH 18,000 FT ALTITUDE, FOLLOWED BY A BANG. RAPID DEPRESSURIZATION OCCURRED, OXYGEN MASKS DEPLOYED, EMERGENCY DESCENT CARRIED OUT.   INITIALLY THOUGHT TO BE DUE TO A SMALL CUT IN THE CABIN DOOR SEAL, THE SEAL WAS CHANGED, BUT DEFECT REMAINED.  DEFECT FURTHER TRACED TO VALVE ASSY.  ASSY HAD A LARGE AIR LEAK FROM THE CAP AREA DUE TO A RUPTURED GASKET, CAUSING INCORRECT FUNCTION OF PART, DEFECT STILL REMAINED.  DEFECT TRACED TO UPPER AFT PIN HAVING MIGRATED OUT OF POSITION, ALLOWING ROLLER TO SLIP OUT, AND BAYONET TO DISPLACE, DEFORMING DOOR STRUCTURE.
